# SDR AU961197

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-22-150
- Engine: Lyc O320A2B
- Propeller: Snsnch M74DM
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tube
- Condition: Corroded
- Location: Main Frame Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE STRUCTURE LH REAR LONGITUDINAL TUBE LOCATED TO THE REAR OF THE LH PASSENGER DOOR CORRODED THROUGH IN THREE PLACES IN A 152.4MM (6IN) LENGTH
